Free Access
Volume 11, Number 2, April 2005
Page(s) 252 - 265
Published online 15 March 2005
  1. J.R. Birge and F. Louveaux, Introduction to Stochastic Programming. Springer, New York (1997).
  2. J.F. Bonnans and A. Shapiro, Optimization problems with perturbations: A guided tour. SIAM Rev. 40 (1998) 228–264. [CrossRef] [MathSciNet]
  3. Y. Chen and M. Florian, The nonlinear bilevel programming problem: Formulations, regularity and optimality conditions. Optimization 32 (1995) 193–209. [CrossRef] [MathSciNet]
  4. R.W. Cottle, J.S. Pang and R.E. Stone, The Linear Complementarity Problem. Academic Press, New York, NY (1992).
  5. K. Jittorntrum, Solution point differentiability without strict complementarity in nonlinear programming. Math. Program. Stud. 21 (1984) 127–138.
  6. P. Kall and S.W. Wallace, Stochastic Programming. John Wiley & Sons, Chichester (1994).
  7. G.H. Lin, X. Chen and M. Fukushima, Smoothing implicit programming approaches for stochastic mathematical programs with linear complementarity constraints. Technical Report 2003–006, Department of Applied Mathematics and Physics, Graduate School of Informatics, Kyoto University, Kyoto, Japan (2003).
  8. G.H. Lin and M. Fukushima, A class of stochastic mathematical programs with complementarity constraints: Reformulations and algorithms. Technical Report 2003-010, Department of Applied Mathematics and Physics, Graduate School of Informatics, Kyoto University, Kyoto, Japan (2003).
  9. Z.Q. Luo, J.S. Pang and D. Ralph, Mathematical Programs with Equilibrium Constraints. Cambridge University Press, Cambridge, UK (1996).
  10. H. Niederreiter, Random Number Generation and Quasi-Monte Carlo Methods. SIAM, Philadelphia (1992).
  11. M. Patriksson and L. Wynter, Stochastic mathematical programs with equilibrium constraints. Oper. Res. Lett. 25 (1999) 159–167. [CrossRef] [MathSciNet]
  12. H.S. Scheel and S. Scholtes, Mathematical programs with complementarity constraints: Stationarity, optimality, and sensitivity. Math. Oper. Res. 25 (2000) 1–22. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.